Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 130, NWS Jacksonville, FL

June 24, 2012Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 24, 2012, 7:52 PM EDT for Marion County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2012, 7:52 PM EDT (23:52 UTC)
Expired
Jun 24, 2012, 8:30 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Tampa radar (KTBW), 158 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:20 PM EDTTSTM WND DMG4 Sw Silver Springs Sho, FLSPOTTER REPORTED A LARGE TREE BRANCH DOWN ON SE ROBINSON ROAD NEAR LAKE LILLIAN. TIME IS ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:46 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS52 KJAX 242352
SVRJAX
FLC083-250030-
/O.NEW.KJAX.SV.W.0130.120624T2352Z-120625T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 830 PM EDT

* AT 752 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
  WEIRSDALE...OR 8 MILES SOUTHWEST OF LADY LAKE...AND MOVING NORTH AT
  15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WEIRSDALE...SILVER SPRINGS SHORES...OCKLAWAHA...MOSS BLUFF AND LAKE
  WEIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.

&&

LAT...LON 2919 8206 2911 8180 2895 8187 2896 8212
TIME...MOT...LOC 2352Z 199DEG 13KT 2888 8203

$$

PETERSON
2 follow-up statements
452 
WWUS52 KJAX 250019
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
819 PM EDT SUN JUN 24 2012

FLC083-250030-
/O.CON.KJAX.SV.W.0130.000000T0000Z-120625T0030Z/
MARION FL-
819 PM EDT SUN JUN 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHERN MARION COUNTY...

AT 819 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUMMERFIELD...OR 6
MILES WEST OF THE VILLAGES...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMERFIELD...WEIRSDALE...LAKE WEIR...SILVER SPRINGS SHORES...
OCKLAWAHA...MOSS BLUFF AND BELLEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.

&&

LAT...LON 2916 8207 2912 8187 2896 8191 2896 8212
TIME...MOT...LOC 0019Z 197DEG 14KT 2899 8203

$$

PETERSON
028 
WWUS52 KJAX 250031
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
831 PM EDT SUN JUN 24 2012

FLC083-250041-
/O.EXP.KJAX.SV.W.0130.000000T0000Z-120625T0030Z/
MARION FL-
831 PM EDT SUN JUN 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY HAS
EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.

LAT...LON 2916 8207 2912 8187 2896 8191 2896 8212
TIME...MOT...LOC 0019Z 197DEG 14KT 2899 8203

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:30 PM EDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jun 24, 3:30 PM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN JUN 24 2012

...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY...
...SLIGHT RISK OF SEVERE STORMS ACROSS EXTREME SW ZONES THROUGH EARLY
MONDAY MORNING...

.CURRENTLY...BAND OF LIGHT TO MODERATE PRECIP CONTINUES TO ADVECT
NWD OVER OUR ZONES BUT RAINFALL AMOUNTS ARE NOT TOO IMPRESSIVE AT
0.25 TO 0.50 INCHES PER HOUR. HIGHEST RAINFALL TOTALS INTO THE
EVENING ARE ANTICIPATED OVER THE WRN ZONES WHERE PERSISTENT BAND IS
LOCATED AND ABOUT AN ADDITIONAL 1 INCH OF RAIN IS EXPECTED THERE
THROUGH 8 PM TONIGHT. T.S. DEBBY CONTS TO DRIFT NWD AND SPREAD
COPIOUS MOISTURE NWD OVER THE FL PENINSULA. TEMPS HAVE BEEN HELD
DOWN BY PRECIP AND CLOUD COVER.

.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND SCT EMBEDDED TSTMS
EXPECTED WITH ACTIVITY BECOMING LESS LATE. BEST LIFT WILL TRANSLATE
NEWD THROUGH THE NIGHT WITH RAIN SHIELD PROBABLY SHIFTING OFFSHORE
BTN 09Z AND 12Z. AS FAR AS RAINFALL AMOUNTS...1-2 INCHES ARE
EXPECTED...WITH ISOLATED AMOUNTS POSSIBLE. STRONGER SLY FLOW JUST
ABOVE SFC AND WEAK INSTABILITY WILL SUPPORT POSSIBLE ROTATING CELLS
ESPECIALLY ACROSS THE EXTREME SW ZONES AND SPC HAS INDICATED A
SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF MARION COUNTY NW TO
GILCHRIST COUNTY. ANOTHER THREAT AREA MAY BE NE FL AND SE GA COASTS
WHERE INSTABILITY WILL BE ACCENTUATED BY THE INSTABILITY OVER THE
COASTAL WATERS. MIN TEMPS ONLY IN THE LOWER TO MID 70S TONIGHT.

.LONG TERM...(MONDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT WEST ACROSS THE NORTHERN GULF AND
STRENGTHENS IT TO A HURRICANE BY 12Z WED. MAIN ISSUE IN FCST IS QPF
AND THE POTENTIAL FOR FLOODING. HAVE LEANED TOWARDS THE NCEP 12Z QPF
WHICH SHOWS A SHARP GRADIENT WITH HIGHEST RAINFALL AMOUNTS TOWARDS
I-75 AND GULF COAST REGION. HPC'S 5 DAY TOTAL PCP SHOWS GENERALLY 1
TO 2 INCHES ACROSS SE GA AND 2 TO 5 INCHES  ACROSS NE FL...HIGHEST
TOWARDS THE GULF COAST. HOWEVER A TRACK FURTHER EAST TOWARDS
FLORIDA...AS SUGGESTED BY SOME OF THE OTHER GLOBAL MODELS...WOULD
GREATLY INCREASE RAINFALL AMOUNTS AND FLOODING POTENTIAL. FOR
WED-FRI...ASSUMING DEBBIE MOVES WEST...WE WILL CONTINUE WITH A MOIST
AND UNSTABLE SW FLOW RESULTING IN SCATTERED SHOWERS AND STORMS. WILL
GO WITH HIGHEST CHANCES DURING THE AFTERNOON AND EVENING COINCIDING
WITH AFTERNOON HEATING AND MESOSCALE BOUNDARIES. WILL THEREFORE
CONTINUE PREVIOUS FCST OF GOING WITH HIGHER POPS AND SLIGHTLY LOWER
MAX TEMPS THAN WHAT IS INDICATED BY THE MEX. WILL ALSO CONTINUE
TREND TO DECREASE POPS AND INCREASE MAX TEMPS NEXT WEEKEND AS A
WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO BUILD INTO THE FL
PENINSULA.

&&

.AVIATION...PREVAILING MVFR IS FORECAST WITH LOW VSBY AND CIGS OF
1-3 KFT WITH IFR POSSIBLE IN THE HEAVIER CELLS THAT DEVELOP.
SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE REST OF THIS
AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS
AROUND 5000 FT BY 00Z.

&&

.MARINE...
A LONG FETCH OF S/SE WINDS WILL CONTINUE THROUGH EARLY IN THE WEEK
AS THE REGION SITS IN BETWEEN HIGH PRESSURE OVER THE WESTERN
ATLANTIC...AND TS DEBBY OVER THE CENTRAL GOMEX. WINDS WILL INCREASE
TO SCEC OFFSHORE TODAY...PERSISTING THROUGH EARLY IN THE WEEK...WITH
15 KNOTS NEARSHORE. SEAS WILL INCREASE EARLY IN THE WEEK...WITH A
PERIOD OF SCA SEAS POSSIBLE. WILL HAVE A CONTINUATION OF SCATTERED
SHOWERS AND STORMS EACH DAY.

RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  92  75  88 /  80  60  30  40
SSI  76  87  75  84 /  80  60  50  40
JAX  73  89  76  85 /  90  60  60  50
SGJ  76  87  75  85 /  90  70  60  50
GNV  74  87  74  88 / 100  60  60  60
OCF  73  87  76  88 / 100  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

SHASHY/PETERSON/CHASE
Hazardous weather outlook, Jun 24, 7:18 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EDT SUN JUN 24 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-251015-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
718 PM EDT SUN JUN 24 2012

...FLOOD WATCH IN EFFECT...

...SLIGHT CHANCE OF A SEVERE THUNDERSTORM OVER EXTREME SOUTHWEST
ZONES THROUGH TONIGHT...

...LAKE WIND ADVISORY IN EFFECT...

...MODERATE RISK OF RIP CURRENTS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM
DEBBY LINGERS OVER THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS.
PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST
GEORGIA...MAINLY OVER THE NORTHERN TIER.

THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA
TONIGHT.

DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE
OVER THE SOUTHWEST SECTIONS TONIGHT AND THUS THERE IS A SLIGHT
POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER
CELLS DEVELOP.

ELEVATED WINDS AND WAVES CAN BE EXPECTED ACROSS THE COASTAL
WATERS.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES.

WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY...AS BANDS OF RAIN
PIVOT AROUND TROPICAL STORM DEBBY.

THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA
THROUGH TUESDAY.

MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE
WEEK.

ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK
ACROSS THE COASTAL WATERS.

WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY
THROUGH THE EARLY PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 24, 3:34 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     JACKSONVILLE BEACH      30.28N 81.39W
06/24/2012  M46 MPH          DUVAL              FL   MESONET

            A MESONET SITE AT THE JAX BEACH PIER MEASURED A
            THUNDERSTORM WIND GUST TO 46 MPH FROM THE SOUTH.
            SUSTAINED SPEED OF 30 MPH.

&&

AENYEDI
Special weather statement, Jun 24, 3:36 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT SUN JUN 24 2012

FLZ024-025-242015-
DUVAL-NASSAU-
336 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EXTREME EASTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 415 PM EDT...

AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF MAYPORT...MOVING
NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8143 3033 8147 3053 8149 3053 8142
      3052 8142 3051 8144 3049 8141 3041 8140
TIME...MOT...LOC 1936Z 182DEG 13KT 3038 8144

PETERSON
Local storm report, Jun 24, 3:46 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/24/2012  M44 MPH          DUVAL              FL   OTHER FEDERAL

            NAS MAYPORT MEASURED A WIND GUST TO 44 MPH.

&&

AENYEDI
Local storm report, Jun 24, 4:55 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HEAVY RAIN       TRENTON                 29.61N 82.82W
06/24/2012  M3.25 INCH       GILCHRIST          FL   OTHER FEDERAL

            THE FORESTRY SERVICE HAS RECORDED 3.25 INCHES OF RAIN SO
            FAR TODAY.

&&

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:02 PM EDTSmall Craft AdvisoryJAX4 days
Jun 24, 3:35 PM EDTSpecial Marine WarningJAX85 min
Jun 24, 3:36 PM EDTSpecial Weather StatementJAXDuval39 min
Jun 24, 4:33 PM EDTFlood WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more58 hr
Jun 24, 5:36 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more26 hr
Jun 24, 5:41 PM EDTHurricane Local StatementJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more59 hr
Jun 24, 7:39 PM EDTAreal Flood WarningJAXMarion3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.